Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1979, Volume 18, Number 2, Pages 162–175 (Mi al1640)  

This article is cited in 4 scientific papers (total in 5 papers)

Primary Jordan algebras

E. I. Zel'manov


Full text: PDF file (9412 kB)

Bibliographic databases:
UDC: 519.48
Received: 16.02.1978

Citation: E. I. Zel'manov, “Primary Jordan algebras”, Algebra Logika, 18:2 (1979), 162–175

Citation in format AMSBIB
\Bibitem{Zel79}
\by E.~I.~Zel'manov
\paper Primary Jordan algebras
\jour Algebra Logika
\yr 1979
\vol 18
\issue 2
\pages 162--175
\mathnet{http://mi.mathnet.ru/al1640}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=566779}


Linking options:
  • http://mi.mathnet.ru/eng/al1640
  • http://mi.mathnet.ru/eng/al/v18/i2/p162

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. I. Zel'manov, “Lie algebras with a finite gradation”, Math. USSR-Sb., 52:2 (1985), 347–385  mathnet  crossref  mathscinet  zmath
    2. V. N. Zhelyabin, “Examples of prime Jordan superalgebras of vector type and superalgebras of Cheng–Kac type”, Siberian Math. J., 54:1 (2013), 33–39  mathnet  crossref  mathscinet  isi
    3. A. A. Popov, “Differentiably simple Jordan algebras”, Siberian Math. J., 54:4 (2013), 713–721  mathnet  crossref  mathscinet  isi
    4. L. A. Bokut', E. S. Golod, R. I. Grigorchuk, V. N. Zhelyabin, V. G. Kats, A. R. Kemer, V. V. Kirichenko, P. S. Kolesnikov, S. S. Kutateladze, V. N. Latyshev, Yu. N. Maltsev, G. A. Margulis, A. V. Mikhalev, A. G. Myasnikov, S. P. Novikov, A. Yu. Ol'shanskii, A. N. Parshin, V. P. Platonov, Yu. G. Reshetnyak, N. S. Romanovskii, I. A. Taimanov, O. G. Kharlampovich, V. K. Kharchenko, L. N. Shevrin, I. P. Shestakov, A. V. Yakovlev, “Efim Isaakovich Zelmanov is 60 years old”, Russian Math. Surveys, 71:4 (2016), 793–800  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    5. L. A. Bokut, “Early history of the theory of rings in Novosibirsk”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2017, no. 2, 5–23  mathnet  mathscinet
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:24
    Full text:14

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022